Estimation of Restriction Maps with Known Site Order Using a Generalized Linear-Model

Waddington, D and Burt, DW (1992) Estimation of Restriction Maps with Known Site Order Using a Generalized Linear-Model. Computer Applications in the Biosciences, 8 6: 539-548.

Author Waddington, D
Burt, DW
Title Estimation of Restriction Maps with Known Site Order Using a Generalized Linear-Model
Journal name Computer Applications in the Biosciences   Check publisher's open access policy
ISSN 0266-7061
Publication date 1992-12-01
Sub-type Article (original research)
Volume 8
Issue 6
Start page 539
End page 548
Total pages 10
Publisher OXFORD UNIV PRESS UNITED KINGDOM
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 09 Sep 2017, 01:00:52 EST by Web Cron